Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal cramping, headache post a course of Althea pills. Side effect?

Hi Doc. I was started taken Althea pills last May 12,2012 and i was finished the 21tablets last friday June 01. after that I m done with the 7 days of free pills last June 08,I had my menstruation as of Thursday and it was 5 days today.As of now I feel my abdominal cramping and headache . Is it possible that this is the side effect of Althea pills?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Althea pills are oral contraceptive pills that are taken to prevent pregnancy. It is also known as a beauty pill because it gives a clear and beautiful skin to the women who use it. Most girls or women who use this pill have a nice skin reaction and their pimples vanish without being noticed.

I do not think so that your symptoms are related to the tablet.

Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor